# SDR UPS06546600

- Difficulty date: April 1, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Inoperative
- Location: L/E Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SLAT ASYMMETRY AND BOTH FLAP POINTERS ON 1/2 FLAP LEVER IN UP AND LE SLAT ASYMMETRY EICAS MSG DISPLAYED.  T/S PER BFM 27-81-00.  REMOVED AND REPLACED LT OUTBD L/E SLAT LOSS SW IAW BMM 27-81-42- 4 ADJ TEST 27-81-42-5.  SYS OPS NORMAL.
